Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Restricted set-theoretical definitions in arithmetic


Author: Raphael M. Robinson
Journal: Proc. Amer. Math. Soc. 9 (1958), 238-242
MSC: Primary 02.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093479-4
MathSciNet review: 0093479
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.00

Retrieve articles in all journals with MSC: 02.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093479-4
Article copyright: © Copyright 1958 American Mathematical Society